# SDR AMWA89104A

- Difficulty date: December 14, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 25,981 hours, 37,636 cycles
- Engine: Pwc PT6A67AG
- Engine time: 28,437 hours, 33,592 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67
- Part serial: 114135
- Condition: Coked
- Location: Right
- Part time: 23,832 hours, 34,945 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW REPORTED ON APPROACH THE RT LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED AND OIL PRESSURE INDICATED 60 PSI. ENGINE CONTINUED TO SHUT ITSELF DOWN. EMERGENCY DECLARED AND AIRCRAFT LANDED SAFELY. MAINTENANCE CONFIRMED METAL IN OIL FILTER. POWER SECTION TEARDOWN RESULTS FROM MFG SHOW OIL NOZZLE FOR NR 3 AND NR 4 BEARINGS FOUND COKED. PROBABLE CONTRIBUTING FACTORS WERE INCOMPLETE CLEANING OF OIL JET LUBRICATING TUBE DURING LAST OVERHAUL AND HIGH BEARING COMPARTMENT TEMPERATURE OF NOZZLE.  NOTE: POWER SECTION S/N 114135 AND GAS GENERATOR S/N 114283 WERE SENT TO SHOP AS A UNIT.
